# SDR YENA201812080843

- Difficulty date: December 8, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N627JB
- Make and model: Airbus A320-232
- Aircraft serial: 2577
- Aircraft time: 52,863 hours, 18,643 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 53472189204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON AFT CABIN FLOORBEAM Y-1292, FR 68-69, STR 23. MEAS 1.5'L X .90"W X .097"D. P/N: D 53472189204; REMOVED AND REPLACED THE AFT CABIN FLOORBEAM Y-1292, FR 68-69, STR 23R, IAW SRM: 51-72-11.
